# SDR UIE2008F00014

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EICAS ADVISORY "HYD PRESS ENGINE 1" ON HYD SYNOPTIC.  NR EDP AND DEMAND PUMPS RUNNING.  THEN NOTED EDP INTERMITTENT AND IAW CHECKLIST EDP SWITCH OFF, BUT PUMP DID NOT SWITCH OFF. (EDP CONTINUED RUNNING INTERMITTENTLY AND DEMAND PUMP RUNNING). LATER NOTICED THAT "EDP PRESS 1 CIRCUIT BREAKER WAS POPPED.  ATTEMPTED RESET BUT C/B POPPED AGAIN.  AFTER CONSULTING WITH MCC AND DISPATCH, DIVERTED.  FOUND AND REPAIRED CHAFED WIRING AT EDP, DEPRESSURIZATION SOLENOID CONNECTOR IAW WDM 29-11-01.  NR 1 SYSTEM DEPRESSURIZATION SOLENOID CIRCUIT BREAKER RESET AND OPERATIONS CHECKED OKAY IAW 29-17-00.  (K)
